Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 8696910, 12 pages
https://doi.org/10.1155/2017/8696910
Research Article

Optimizing Terminal Delivery of Perishable Products considering Customer Satisfaction

1Institute of Systems Engineering, Dalian University of Technology, No. 2, Linggong Road, Dalian 116024, China
2School of Business, Dalian University of Technology, No. 2, Dagong Road, Panjin 124221, China
3College of Economic and Management, Northwest A&F University, Yangling 712100, China
4Department of Industrial and Systems Engineering, The Hong Kong Polytechnic University, Hung Hom, Hong Kong

Correspondence should be addressed to Xuping Wang

Received 28 July 2016; Revised 20 November 2016; Accepted 14 December 2016; Published 15 February 2017

Academic Editor: Rita Gamberini

Copyright © 2017 Xuping Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuping Wang, Xiaoyu Sun, Jie Dong, Meng Wang, and Junhu Ruan, “Optimizing Terminal Delivery of Perishable Products considering Customer Satisfaction,” Mathematical Problems in Engineering, vol. 2017, Article ID 8696910, 12 pages, 2017. doi:10.1155/2017/8696910